Alert archive / California / Excessive Heat Warnings in 2012

Excessive Heat Warning 1, NWS Las Vegas, NV

May 31, 2012Inyo County, San Bernardino County, California; Mohave County, Arizona; Clark County, Nye County, Nevada

NWS Las Vegas, NV issued this excessive heat warning at May 31, 2012, 1:59 AM PDT for Inyo County, San Bernardino County, California; Mohave County, Arizona; Clark County, Nye County, Nevada. It took effect at Jun 1, 2012, 10:00 AM PDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 31, 2012, 1:59 AM PDT (08:59 UTC)
In effect from
Jun 1, 2012, 10:00 AM PDT
Expired
Jun 1, 2012, 8:00 PM PDT
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 100 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:57 PM PDTNON-TSTM WND GST 551 N Lone Pine, CAA SPOTTER ESTIMATED GUSTS OF AT LEAST 55 MPH IN LONE PINE ASSOCIATED WITH OUTFLOW FROM A HIGH BASED SHOWER OVER MT WHITNEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5111 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WWUS75 KVEF 310859
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
159 AM PDT THU MAY 31 2012

...VERY HOT TEMPERATURES EXPECTED FRIDAY...

.THE ONGOING WARMING TREND WILL PEAK ON FRIDAY...WITH TEMPERATURES
REACHING DANGEROUS LEVELS FOR SO EARLY IN THE SEASON.

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-312200-
/O.NEW.KVEF.EH.W.0001.120601T1700Z-120602T0300Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE...
BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY...
YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM...
SEARCHLIGHT...CAL-NEV-ARI
159 AM PDT THU MAY 31 2012 /159 AM MST THU MAY 31 2012/

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM PDT /10 AM MST/ TO
8 PM PDT /8 PM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED AN EXCESSIVE
HEAT WARNING BELOW 4000 FEET FOR PORTIONS OF SOUTHERN NEVADA...
SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA...WHICH IS IN EFFECT
FROM 10 AM TO 8 PM FRIDAY.

* EXPECTED TEMPERATURES: HIGHS NEAR 106 IN LAS VEGAS...107 TO 110
  IN THE MORONGO BASIN...BARSTOW...MESQUITE AND OVERTON...113 TO
  116 ALONG THE COLORADO RIVER...AND NEAR 119 IN DEATH VALLEY.

* GREATEST IMPACTS: THE HOTTEST TEMPERATURES WILL BE IN THE
  COLORADO RIVER VALLEY AND IN THE LOWEST ELEVATIONS OF DEATH
  VALLEY NATIONAL PARK. TAKE PRECAUTIONS TO BEAT THE HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST
TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS
ARE NOT TAKEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.

&&

$$

MORGAN
6 follow-up statements
975 
WWUS75 KVEF 312137
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
237 PM PDT THU MAY 31 2012

...VERY HOT TEMPERATURES EXPECTED FRIDAY...

.THE ONGOING WARMING TREND WILL PEAK ON FRIDAY...WITH TEMPERATURES
REACHING POSSIBLE DANGEROUS LEVELS FOR SO EARLY IN THE SEASON.

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-011200-
/O.CON.KVEF.EH.W.0001.120601T1700Z-120602T0300Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE...
BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY...
YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM...
SEARCHLIGHT...CAL-NEV-ARI
237 PM PDT THU MAY 31 2012 /237 PM MST THU MAY 31 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM PDT /10 AM
MST/ TO 8 PM PDT /8 PM MST/ FRIDAY...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM PDT /10 AM
MST/ TO 8 PM PDT /8 PM MST/ FRIDAY FOR PORTIONS OF SOUTHERN
NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA FOR THE
ELEVATIONS BELOW 4000 FEET.

* EXPECTED TEMPERATURES: HIGHS NEAR 106 IN LAS VEGAS...107 TO 110
  IN THE MORONGO BASIN...BARSTOW...MESQUITE AND OVERTON...113 TO
  116 ALONG THE COLORADO RIVER...AND NEAR 119 IN DEATH VALLEY.

* GREATEST IMPACTS: THE HOTTEST TEMPERATURES WILL BE IN THE 
  COLORADO RIVER VALLEY AND IN THE LOWEST ELEVATIONS OF DEATH 
  VALLEY NATIONAL PARK. TAKE PRECAUTIONS TO BEAT THE HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST
TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS
ARE NOT TAKEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.

&&

$$
073 
WWUS75 KVEF 010903
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
203 AM PDT FRI JUN 1 2012

...VERY HOT TEMPERATURES TODAY...

.THE ONGOING WARMING TREND WILL PEAK TODAY...WITH TEMPERATURES
REACHING DANGEROUS LEVELS FOR SO EARLY IN THE SEASON.

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-011730-
/O.CON.KVEF.EH.W.0001.120601T1700Z-120602T0300Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE...
BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY...
YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM...
SEARCHLIGHT...CAL-NEV-ARI
203 AM PDT FRI JUN 1 2012 /203 AM MST FRI JUN 1 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM PDT /10 AM
MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR AREAS BELOW 4000
FEET IN THE MOJAVE DESERT FROM 10 AM THIS MORNING TO 8 PM THIS
EVENING.

* EXPECTED TEMPERATURES: HIGHS NEAR 107 IN LAS VEGAS...106 TO 110
  IN THE MORONGO BASIN...BARSTOW...MESQUITE AND OVERTON...113 TO
  116 ALONG THE COLORADO RIVER...AND NEAR 121 IN DEATH VALLEY.

* GREATEST IMPACTS: THE HOTTEST TEMPERATURES WILL BE IN THE 
  COLORADO RIVER VALLEY AND IN THE LOWEST ELEVATIONS OF DEATH 
  VALLEY NATIONAL PARK. TAKE PRECAUTIONS TO BEAT THE HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST
TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS
ARE NOT TAKEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.

&&

$$

MORGAN
196 
WWUS75 KVEF 011711
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1011 AM PDT FRI JUN 1 2012

...VERY HOT TEMPERATURES TODAY...

.RECORD TO NEAR RECORD TEMPERATURES ARE EXPECTED ACROSS MUCH OF
THE AREA THIS AFTERNOON...RESULTING IN POTENTIALLY DANGEROUS
LEVELS ESPECIALLY FOR SO EARLY IN THE SEASON.

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-020000-
/O.CON.KVEF.EH.W.0001.000000T0000Z-120602T0300Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE...
BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY...
YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM...
SEARCHLIGHT...CAL-NEV-ARI
1011 AM PDT FRI JUN 1 2012 /1011 AM MST FRI JUN 1 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM
MST/ THIS EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM
MST/ THIS EVENING FOR PORTIONS OF SOUTHERN NEVADA...NORTHWEST
ARIZONA AND SOUTHEAST CALIFORNIA FOR ELEVATIONS BELOW 4000 FEET.

* EXPECTED TEMPERATURES: HIGHS NEAR 107 IN LAS VEGAS...106 TO 110
  IN THE MORONGO BASIN...BARSTOW...MESQUITE AND OVERTON...113 TO
  116 ALONG THE COLORADO RIVER...AND NEAR 121 IN DEATH VALLEY.

* GREATEST IMPACTS: THE HOTTEST TEMPERATURES WILL BE IN THE 
  COLORADO RIVER VALLEY AND IN THE LOWEST ELEVATIONS OF DEATH 
  VALLEY NATIONAL PARK. TAKE PRECAUTIONS TO BEAT THE HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST
TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS
ARE NOT TAKEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.

&&

$$
457 
WWUS75 KVEF 012303
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
403 PM PDT FRI JUN 1 2012

.A STRONG RIDGE OF HIGH PRESSURE WILL CONTINUE TO KEEP WELL ABOVE
NORMAL TEMPERATURES ACROSS THE REGION THROUGH THE WEEKEND. THE
WARMEST READINGS WILL BE THIS AFTERNOON WITH RECORD TO NEAR
RECORDINGS. ALTHOUGH A FEW DEGREES OF COOLING WILL BE SEEN ON
SATURDAY...NEAR RECORD READINGS WILL ONCE AGAIN BE SEEN IN MANY
AREAS. THE COMBINATION OF WELL ABOVE NORMAL READINGS...NEAR
RECORD AND IT BEING SO EARLY IN THE YEAR HAS PROMPTED THE
EXTENSION OF THE EXTREME HEAT WARNING INTO SATURDAY.

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-020600-
/O.NEW.KVEF.EH.W.0002.120602T2000Z-120603T0300Z/
/O.CON.KVEF.EH.W.0001.000000T0000Z-120602T0300Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE...
BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY...
YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM...
SEARCHLIGHT...CAL-NEV-ARI
403 PM PDT FRI JUN 1 2012 /403 PM MST FRI JUN 1 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM
MST/ THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM PDT /1 PM MST/ TO
8 PM PDT /8 PM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED AN EXCESSIVE
HEAT WARNING BELOW 4000 FEET FOR PORTIONS OF SOUTHERN NEVADA...
SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA...WHICH IS IN EFFECT
FROM 1 PM PDT /1 PM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY. AN
EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING. 

* EXPECTED TEMPERATURES: FOR THIS AFTERNOON HIGHS ARE EXPECTED TO
  BE NEAR 107 IN LAS VEGAS...106 TO 110 IN THE MORONGO BASIN...
  BARSTOW...MESQUITE AND OVERTON...113 TO 116 ALONG THE COLORADO
  RIVER...AND NEAR 121 IN DEATH VALLEY.

  FOR SATURDAY TEMPERATURES ARE EXPECTED TO COOL BETWEEN 1 AND 3
  DEGREES ACROSS THE AREA...BUT WELL ABOVE NORMAL READINGS WITH
  NEAR RECORD TEMPERATURES WILL ONCE AGAIN BE SEEN IN SOME AREA.


* GREATEST IMPACTS: THE HOTTEST TEMPERATURES WILL BE IN THE 
  COLORADO RIVER VALLEY AND IN THE LOWEST ELEVATIONS OF DEATH 
  VALLEY NATIONAL PARK. TAKE PRECAUTIONS TO BEAT THE HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST
TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS
ARE NOT TAKEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.

&&

JENSEN

$$
996 
WWUS75 KVEF 020238
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
738 PM PDT FRI JUN 1 2012

.A STRONG RIDGE OF HIGH PRESSURE WILL CONTINUE TO KEEP WELL ABOVE
NORMAL TEMPERATURES ACROSS THE REGION THROUGH THE WEEKEND. THE
WARMEST READINGS WILL BE THIS AFTERNOON WITH RECORD TO NEAR
RECORDINGS. ALTHOUGH A FEW DEGREES OF COOLING WILL BE SEEN ON
SATURDAY...NEAR RECORD READINGS WILL ONCE AGAIN BE SEEN IN MANY
AREAS. THE COMBINATION OF WELL ABOVE NORMAL READINGS...NEAR RECORD
AND IT BEING SO EARLY IN THE YEAR HAS PROMPTED THE EXTENSION OF THE
EXTREME HEAT WARNING INTO SATURDAY.

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-021400-
/O.EXP.KVEF.EH.W.0001.000000T0000Z-120602T0300Z/
/O.CON.KVEF.EH.W.0002.120602T2000Z-120603T0300Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE...
BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY...
YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM...
SEARCHLIGHT...CAL-NEV-ARI
738 PM PDT FRI JUN 1 2012 /738 PM MST FRI JUN 1 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 1 PM PDT /1 PM
MST/ TO 8 PM PDT /8 PM MST/ SATURDAY...
...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS
EVENING...

THE EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS
EVENING. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 1 PM PDT
/1 PM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY FOR PORTIONS OF
SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA FOR
ELEVATIONS BELOW 4000 FEET.


* EXPECTED TEMPERATURES: TEMPERATURES SATURDAY ARE EXPECTED TO
  COOL BETWEEN 1 AND 3 DEGREES ACROSS THE AREA...BUT WELL ABOVE
  NORMAL READINGS WITH NEAR RECORD TEMPERATURES WILL ONCE AGAIN BE
  SEEN IN SOME AREAS. HIGH TEMPERATURES WILL RANGE FROM ABOUT 102
  TO 107 IN THE LAS VEGAS VALLEY...MESQUITE AND THE MORONGO
  BASIN...AROUND 110 ALONG THE COLORADO RIVER...AND AROUND 117 IN
  DEATH VALLEY.

* GREATEST IMPACTS: THE HOTTEST TEMPERATURES WILL BE IN THE
  COLORADO RIVER VALLEY AND IN THE LOWEST ELEVATIONS OF DEATH
  VALLEY NATIONAL PARK. TAKE PRECAUTIONS TO BEAT THE HEAT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST
TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS
ARE NOT TAKEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.

&&

$$
895 
WWUS75 KVEF 020241 CCA
NPWVEF

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
739 PM PDT FRI JUN 1 2012

.A STRONG RIDGE OF HIGH PRESSURE WILL CONTINUE TO KEEP WELL ABOVE
NORMAL TEMPERATURES ACROSS THE REGION THROUGH THE WEEKEND. ALTHOUGH
TEMPERATURES WILL COOL A BIT ON SATURDAY...NEAR RECORD READINGS WILL
ONCE AGAIN BE SEEN IN MANY AREAS. THE COMBINATION OF WELL ABOVE
NORMAL READINGS...NEAR RECORD TEMPERATURES...AND IT BEING SO EARLY
IN THE YEAR HAS PROMPTED THE EXTENSION OF THE EXTREME HEAT
WARNING INTO SATURDAY.

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-021415-
/O.EXP.KVEF.EH.W.0001.000000T0000Z-120602T0300Z/
/O.CON.KVEF.EH.W.0002.120602T2000Z-120603T0300Z/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...FURNACE CREEK...SHOSHONE...
BARSTOW...DAGGETT...FORT IRWIN...BAKER...MORONGO VALLEY...
YUCCA VALLEY...TWENTYNINE PALMS...VIDAL JUNCTION...NEEDLES...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN...PRIMM...
SEARCHLIGHT...CAL-NEV-ARI
739 PM PDT FRI JUN 1 2012 /739 PM MST FRI JUN 1 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 1 PM PDT /1 PM
MST/ TO 8 PM PDT /8 PM MST/ SATURDAY...
...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS
EVENING...

THE EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS
EVENING. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 1 PM PDT
/1 PM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY FOR PORTIONS OF
SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA FOR
ELEVATIONS BELOW 4000 FEET.


* EXPECTED TEMPERATURES: TEMPERATURES SATURDAY ARE EXPECTED TO
  COOL BETWEEN 1 AND 3 DEGREES ACROSS THE AREA...BUT WELL ABOVE
  NORMAL READINGS WITH NEAR RECORD TEMPERATURES WILL ONCE AGAIN BE
  SEEN IN SOME AREAS. HIGH TEMPERATURES WILL RANGE FROM ABOUT 102
  TO 107 IN THE LAS VEGAS VALLEY...MESQUITE AND THE MORONGO
  BASIN...AROUND 110 ALONG THE COLORADO RIVER...AND AROUND 117 IN
  DEATH VALLEY.

* GREATEST IMPACTS: THE HOTTEST TEMPERATURES WILL BE IN THE
  COLORADO RIVER VALLEY AND IN THE LOWEST ELEVATIONS OF DEATH
  VALLEY NATIONAL PARK. TAKE PRECAUTIONS TO BEAT THE HEAT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST
TO REACH DANGEROUS LEVELS THAT WILL STRESS THE BODY IF PRECAUTIONS
ARE NOT TAKEN.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN
SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.

&&

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this excessive heat warning went out at May 30, 8:28 PM PDT, 5 hours 31 minutes earlier.

Area forecast discussion, May 30, 8:28 PM PDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
828 PM PDT WED MAY 30 2012

.SYNOPSIS...WELL ABOVE NORMAL TEMPERATURES ARE EXPECTED INTO THE
WEEKEND WHILE GENERALLY DRY CONDITIONS CONTINUE. AN UNSEASONABLY
STRONG STORM SYSTEM MAY BRING WINDY AND COOLER CONDITIONS TO THE
REGION WITH A CHANCE OF SHOWERS OVER THE MOUNTAINS NEXT WEEK.
&&

.UPDATE...MOSTLY CLEAR SKIES AND GENERALLY LIGHT WINDS OVER THE AREA
TONIGHT. HOT AND DRY THE NEXT COUPLE OF DAYS. NO UPDATES NEEDED THIS
EVENING.  -HARRISON-
&&

.PREV DISCUSSION...
321 PM PDT WED MAY 30 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...A WEAK TROUGH OVER
SOUTHERN CALIFORNIA THIS AFTERNOON WILL SHIFT SOUTHEAST TONIGHT AS
WEAK NORTHWEST FLOW ALOFT MOVES OVER THE CWA. THIS FLOW TO SLOWLY
TURN TO THE SOUTHWEST ON FRIDAY AS ANOTHER WEAK RIPPLE MOVES
ACROSS CENTRAL CALIFORNIA. WEAK SOUTHWEST FLOW TO THEN REMAIN OVER
THE FORECAST AREA THROUGH SATURDAY. THE WEAK LOW ON FRIDAY MAY BRING
ENOUGH INSTABILITY TO THE NORTHERN MOUNTAINS TO PRODUCE ISOLATED
THUNDERSTORMS...WHICH MAY BE SEEN ONCE AGAIN SATURDAY AFTERNOON.
HOWEVER ANY ACTIVITY THAT MAY DEVELOP WILL BE VERY LIMITED IN SCOPE.

THE MAIN CONCERN DURING THE SHORT TERM WILL BE TEMPERATURES. OVERALL
TEMPERATURES THIS AFTERNOON HAVE WARMED 1 TO 5 DEGREES FROM THOSE ON
TUESDAY AND WITH THE FLOW TURNING TO MORE OF A SOUTHWEST DIRECTION
BY FRIDAY AND INTO SATURDAY...EXPECT ADDITIONAL WARMING TO TAKE
PLACE. FRIDAY APPEARS TO BE THE WARMEST DAY...HOWEVER LITTLE IF ANY
COOLING EXPECTED ON SATURDAY. THIS WILL RESULT IN TEMPERATURES
GENERALLY BEING 8-10 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR AND
BE NEAR EXCESSIVE HEAT REQUIREMENTS...WHICH IS A FORECAST
TEMPERATURES OF 105 DEGREES AT MCCARRAN INTERNATIONAL AIRPORT. THE
CURRENT FORECAST IS JUST BELOW THIS CRITERIA BOTH FRIDAY AND
SATURDAY SO WILL BE CLOSELY MONITORING DURING THE NEXT FEW PACKAGES.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...DRY SOUTHWEST FLOW TO
CONTINUE OVER THE AREA INTO MONDAY WHICH WILL CONTINUE TO KEEP ABOVE
NORMAL TEMPERATURES AND DRY CONDITIONS ACROSS THE REGION. BY LATE
MONDAY INTO TUESDAY...THE MEDIUM RANGE MODELS ARE CONTINUING TO
DIVERGE WITH THE GFS BRINGING A SHORT WAVE TROUGH ONTO THE COAST AND
SHIFTING IT RAPIDLY EAST MONDAY NIGHT INTO TUESDAY WITH THE MAIN
ENERGY STAYING NORTH OF THE AREA. THE ECMWF HOWEVER DEVELOPS THIS
NEXT SHORT WAVE AND DIVES IT SOUTHEAST ALONG THE CALIFORNIA COAST
MONDAY NIGHT WITH A RELATIVELY STRONG TROUGH MOVING ACROSS NEVADA ON
TUESDAY. ALTHOUGH AN INCREASE IN WINDS/COOLER TEMPERATURES WILL
LIKELY BE SEEN IN EITHER SCENARIO...THE ECMWF WILL RESULT IN A MUCH
STRONGER CONTRAST FROM THE SHORT TERM...RESULTING IN MUCH WINDIER
AND COOLER TEMPERATURES ACROSS THE REGION. DUE TO THE UNCERTAINTY
WILL CONTINUE TO TREND TOWARDS MORE OF A COMPROMISE WITH COOLING
TEMPERATURES AND LOCAL BREEZY TO WINDY CONDITIONS FOR THE TUESDAY
AND WEDNESDAY TIMEFRAME.
&&

.AVIATION...FOR MCCARRAN...NO SIGNIFICANT WEATHER IS EXPECTED WITH
RELATIVELY LIGHT WINDS AND CLEAR SKIES THROUGH THURSDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NO SIGNIFICANT WEATHER IS EXPECTED WITH VARIABLE  WINDS
LESS THAN 10 KNOTS AND MOSTLY CLEAR SKIES.
&&

.FIRE WEATHER...DRY WITH VERY WARM CONDITIONS ARE EXPECTED TO
CONTINUE INTO THE WEEKEND. ALTHOUGH VERY LOW HUMIDITIES ARE
EXPECTED...MOST AREAS IN THE SINGLE DIGITS...WINDS SHOULD REMAIN
WELL BELOW CRITERIA FOR ANY FIRE WEATHER HAZARDS. HOWEVER BY THE
FIRST OF NEXT WEEK...A STRONG PACIFIC STORM MAY DEVELOP AND MOVE
DOWN THE CALIFORNIA COAST BY MONDAY AND THEN CROSS OVER NEVADA ON
TUESDAY. ALTHOUGH THERE IS CONSIDERABLE UNCERTAINTY ON THE FINAL
TRACK OF THIS STORM AT THIS TIME...WINDY TO VERY WINDY CONDITIONS
MAY BE SEEN LATE MONDAY INTO TUESDAY. COOLER TEMPERATURES WITH
SHOWERS MAINLY OVER THE NORTHERN MOUNTAINS MAY ALSO BE A RESULT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, May 30, 2:07 AM PDT, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
207 AM PDT WED MAY 30 2012

AZZ002-003-036-CAZ522>527-NVZ016-017-020>022-310700-
LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
207 AM PDT WED MAY 30 2012 /207 AM MST WED MAY 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT LIKELY TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY WARM TEMPERATURES ARE EXPECTED THURSDAY THROUGH
SATURDAY...WITH THE HOTTEST DAY ON FRIDAY EXPECTED TO BE JUST
BELOW EXCESSIVE HEAT WARNING LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

AZZ001-CAZ519>521-NVZ014-015-018-019-310700-
NORTHWEST PLATEAU-EASTERN SIERRA SLOPES-OWENS VALLEY-
WHITE MOUNTAINS OF INYO COUNTY-ESMERALDA AND CENTRAL NYE COUNTY-
LINCOLN COUNTY-SHEEP RANGE-SPRING MOUNTAINS-
207 AM PDT WED MAY 30 2012 /207 AM MST WED MAY 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

MORGAN

Nearby

Excessive Heat Warnings in California, 2012Excessive Heat Warnings in Nevada, 2012Excessive Heat Warnings in Arizona, 2012Every excessive heat warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.